Cookies?
Library Header Image
LSE Research Online LSE Library Services

Some curiosities of the algebra of bounded Dirichlet series

Mortini, Raymond and Sasane, Amol (2016) Some curiosities of the algebra of bounded Dirichlet series. Bulletin of the Korean Mathematical Society, 53 (1). pp. 153-161. ISSN 1015-8634

[img]
Preview
PDF - Accepted Version
Download (278kB) | Preview

Identification Number: 10.4134/BKMS.2016.53.1.153

Abstract

It is shown that the algebra H∞ of bounded Dirichlet series is not a coherent ring, and has infinite Bass stable rank. As corollaries of the latter result, it is derived that H∞ has infinite topological stable rank and infinite Krull dimension.

Item Type: Article
Official URL: http://www.koreascience.or.kr/journal/AboutJournal...
Additional Information: © 2016 Korean Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 04 Nov 2015 09:36
Last Modified: 20 Jan 2020 05:57
URI: http://eprints.lse.ac.uk/id/eprint/64315

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics